`a`
Evolution Equations and Control Theory (EECT)
 

Volume 6,Number 1,     March 2017

1

On the upper semicontinuity of the global attractor for a porous medium type problem with large diffusion    Pages : 1 - 13

María Astudillo and Marcelo M. Cavalcanti

 Abstract       References       Full Text      Related Articles

2

Lumpability of linear evolution equations in Banach spaces    Pages : 15 - 34

Fatihcan M. Atay and Lavinia Roncoroni

 Abstract       References       Full Text      Related Articles

3

Distributed optimal control of a nonstandard nonlocal phase field system with double obstacle potential    Pages : 35 - 58

Pierluigi Colli,  Gianni Gilardi and Jürgen Sprekels

 Abstract       References       Full Text      Related Articles

4

Indirect stabilization of hyperbolic systems through resolvent estimates    Pages : 59 - 75

Roberto Guglielmi

 Abstract       References       Full Text      Related Articles

5

Identification problems of retarded differential systems in Hilbert spaces    Pages : 77 - 91

Jin-Mun Jeong and Seong-Ho Cho

 Abstract       References       Full Text      Related Articles

6

Sufficiency and mixed type duality for multiobjective variational control problems involving $\alpha$-V-univexity    Pages : 93 - 109

Sarita Sharma,  Anurag Jayswal and Sarita Choudhury

 Abstract       References       Full Text      Related Articles

7

On an inverse problem for fractional evolution equation    Pages : 111 - 134

Nguyen Huy Tuan,  Mokhtar Kirane,  Long Dinh Le and Van Thinh Nguyen

 Abstract       References       Full Text      Related Articles

8

The analyticity and exponential decay of a Stokes-wave coupling system with viscoelastic damping in the variational framework    Pages : 135 - 154

Jing Zhang

 Abstract       References       Full Text      Related Articles